Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having dull ache, fatigue, tingling at the base of skull after strength training. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2111 Questions
1-2 days after strength training i have a dull ache, fatigue, tingling at the base of my skull/upper neck area, near my neck. What is it and what can i do?
Posted Thu, 12 Dec 2013 in Bones, Muscles and Joints
Answered by Dr. Benard Shehu 40 minutes later
Hi, this is probably due to extreme training, but i sugest a consult with a neurologist. Dr. Benard Shehu
Above answer was peer-reviewed by
Follow-up: Having dull ache, fatigue, tingling at the base of skull after strength training. What should I do? 15 hours later
What can i do if its from extreme training?
Answered by Dr. Benard Shehu 29 hours later
Brief Answer: Please follow the suggestion below... Detailed Answer: Hi, The only treatment is physiotherapy. You can ask for a professional physiotherapist and schedule appointment. At home, I suggest to take warm-to-gradually-hot baths. In other words, fill the bathtub with warm water and little salt; then, go in. After a while, gradually fill with hot water (as you are inside the tube). Next, can ask a family or friend massaging the affected area. I usually advise my patients to do massaging with olive oil. Take some pain - killers (ibuprofen or mephenamic acid can work) up to 5 days, twice daily. While you are having pain, I suggest not to exercise; wait for some other days until you get better. Light exercises like stretching can improve your symptoms together with massaging. Keep the affected area (neck) covered with warm clothing and can use topical-analgesics containing menthol. If no improvement within a couple of days, can consult your physician and ask to prescribe myo-relaxant drug (injections). Hope it answered to your inquiry! Feel free to ask me again at the next follow up if you have more questions. Dr.Benard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor